# SDR YENA20140227044

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 43,921 hours, 15,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Part time: 170 hours, 75 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND ESCAPE LIGHTING INOPERATIVE ON L2 SLIDE. TROUBLESHOT TO BAD EMERGENCY ESCAPE SLIDE LIGHT.  R & R L2 SLIDE ASSY IAW AMM TASK 25-62-44. OPS CHECKED NORMAL.
